IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 4458 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2784    
    Printed100    
    Emailed0    
    PDF Downloaded133    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 2  |  Page : 199-200

Olmesartan: Induced maculopapular rash


Department of Pharmacology and Surgery, BIMS College, Belgaum, Karnataka, India

Correspondence Address:
Aruna Bhushan
Department of Pharmacology and Surgery, BIMS College, Belgaum, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.108325

Rights and Permissions

Olmesartan medoxomil is an angiotensin receptor blocker (ARB) which is shown to be effective and well tolerated in hypertensive patients. It is a frequently prescribed antihypertensive as it is considered safe. Here, we report the case of a patient who developed maculopapular rash during the course of the treatment with olmesartan medoxomil.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow